Követés
Andreea Olteanu
Andreea Olteanu
Lector, Universitatea de Stiinte Agronomice si Medicina Veterinara Bucuresti
E-mail megerősítve itt: fifim.ro - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A general inequality for doubly warped product submanifolds
A Olteanu
Mathematical Journal of Okayama University 52 (1), 133-142, 2010
392010
Legendrian warped product submanifolds in generalized Sasakian space forms
A Olteanu
Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis 25 (1), 137-144, 2009
172009
Contact CR-doubly warped product submanifolds in Kenmotsu space forms
A Olteanu
J. Inequal. Pure Appl. Math 10 (4), 7, 2009
162009
On rectifying-type curves in a Myller configuration
G Macsim, A Mihai, A Olteanu
Bull. Korean Math. Soc 56 (2), 383-390, 2019
132019
DOUBLY WARPED PRODUCTS IN S-SPACE FORMS
A Olteanu
Romanian Journal of Mathematics and Computer Science 4 (1), 111-124, 2014
122014
DOUBLY WARPED PRODUCTS IN S-SPACE FORMS
A Olteanu
Proceedings of the 12th Workshop of Scientific Communications, Department of …, 2013
122013
Multiply warped product submanifolds in Kenmotsu space forms
A Olteanu
Bull. Inst. Math. Acad. Sinica (New Series) 5, 201-214, 2010
102010
CR-DOUBLY WARPED PRODUCT SUBMANIFOLDS IN SASAKIAN SPACE FORMS.
A Olteanu
Bulletin of the Transilvania University of Brasov, Series III: Mathematics …, 2008
102008
Special curves in a Myller configuration
GF MACSIM, A MIHAI, A OLTEANU
Bucharest, May 25, 2019, 78, 2019
62019
Applied geometry in microeconomics, Recent developments
A Mihai, A Olteanu
Land Reclamation, Earth Observation & Surveying, Enverionmental Enginnering …, 2013
42013
Multiply warped product submanifolds in Sasakian space forms
A Olteanu
International Electronic Journal of Geometry 3 (1), 1-10, 2010
42010
Recent results in the geometry of warped product submanifolds
A Olteanu
Editura Matrix-Rom, 2011
32011
Doubly warped product submanifolds in generalized Sasakian space forms
A Olteanu
Proceedings of the International Conference Riemannian Geometry and …, 2014
22014
Multiply warped product submanifolds in generalized Sasakian space forms
A Olteanu
Proceedings of the International Conference Riemannian Geometry and …, 2011
22011
Doubly warped products in locally conformal almost cosymplectic manifolds
A Olteanu
International Electronic Journal of Geometry 10 (2), 73-81, 2017
12017
CR-doubly warped product submanifolds
A Olteanu
Geometry of Cauchy-Riemann Submanifolds, 267-288, 2016
12016
Optimal inequalities for contact CR-submanifolds in almost contact metric manifolds
A Olteanu
Mathematica Slovaca 71 (2), 513-521, 2021
2021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–17